Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On generalized topological spaces I

Tom 107 / 2013

Artur Piękosz Annales Polonici Mathematici 107 (2013), 217-241 MSC: Primary 54A05; Secondary 18F10, 46A17. DOI: 10.4064/ap107-3-1

Streszczenie

We begin a systematic study of the category $\mathbf{GTS}$ of generalized topological spaces (in the sense of H. Delfs and M. Knebusch) and their strictly continuous mappings. We reformulate the axioms. Generalized topology is found to be connected with the concept of a bornological universe. Both $\mathbf{GTS}$ and its full subcategory $\mathbf{SS}$ of small spaces are topological categories. The second part of this paper will also appear in this journal.

Autorzy

  • Artur PiękoszInstytut Matematyki
    Politechnika Krakowska
    Warszawska 24
    31-155 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek